# SDR MALA060497

- Difficulty date: August 2, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 19,379 hours, 21,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT BL 0 IS CORRODED OUT OF LIMITS BETWEEN FS 297 AND 305.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO S53342.  REF EAMS WORK ORDER 214210 TASK 1515.
